# SDR R61A2021122001023

- Difficulty date: December 4, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 35,400 hours, 27,088 cycles
- System (JASC): 5200 · Doors
- Part: Actuator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR PNEUMATIC ASSY FAILS TO ACTUATE IN EMERGENCY CONFIGURATION OPENING: ADJUSTED CONTROL PLATE OF L2 DOOR TO ALIGN RED MARKS AND SECURED KNURLED NUT WITH SAFETY WIRE REFERENCE E175 AMM 52-42-53. PERFORMED OPERATIONAL CHECK OF L2 DOOR EVACUATION SLIDE IN NORMAL CONFIGURATION REFERENCE TASK CARD 52-42-40-003 IN ORDER TO ENSURE DEPLOYMENT OF DOOR IN EMERGENCY CONDITION. REPACKED L2 DOOR PNEUMATIC ASSEMBLY AND CHARGED WITH NITROGEN REFERENCED 175 AMMS 52-42-53 AND 52-42-51.
